`a`
Journal of Computational Dynamics (JCD)
 

Volume 3,Number 2,     December 2016

1

Rigorous bounds for polynomial Julia sets    Pages : 113 - 137

Luiz Henrique de Figueiredo,  Diego Nehab,  Jorge Stolfi and João Batista S. de Oliveira

 Abstract       References       Full Text      Related Articles

2

Towards tensor-based methods for the numerical approximation of the Perron--Frobenius and Koopman operator    Pages : 139 - 161

Stefan Klus and Christof Schütte

 Abstract       References       Full Text      Related Articles

3

Computing coherent sets using the Fokker-Planck equation    Pages : 163 - 177

Andreas Denner,  Oliver Junge and Daniel Matthes

 Abstract       References       Full Text      Related Articles

4

Asymptotic invariance and the discretisation of nonautonomous forward attracting sets    Pages : 179 - 189

Peter E. Kloeden

 Abstract       References       Full Text      Related Articles

5

Determination of the basin of attraction of a periodic orbit in two dimensions using meshless collocation    Pages : 191 - 210

Peter Giesl and James McMichen

 Abstract       References       Full Text      Related Articles